International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 6, Part B

A study on particle methods for dispersive equations


Author(s): Anudeep Nain

Abstract: In recent years, particle methods have ended up a standout amongst the most valuable and far reaching tools for approximating solutions of partial differential equations in an assortment of fields. In these methods, an answer of a given equation is spoken to by a gathering of particles, situated in points Xi and conveying masses Wi• Equations of advancement in time are then composed to portray the flow of the area of the particles and their weights.

Pages: 143-145 | Views: 89 | Downloads: 2

Download Full Article: Click Here
How to cite this article:
Anudeep Nain. A study on particle methods for dispersive equations. 2018; 3(6): 143-145.
Call for book chapter